# SDR ASAA2024051751684

- Difficulty date: May 17, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556522600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD CUTOUT WEB CORRODED GROUNDED - YES. REMOVED CORROSION ON WEB FROM FRAMES 52A TO FRAME 56 MINIMUM REMAINING THICKNESS IS .047" ALLOWED. ACTUAL REMAINING THICKNESS IS .029" FOUND TO BE OUT OF LIMITS IAW A320 53-41-49-283-004. REMOVED AND REPLACED AFT CARGO PIT CUTOUT WEB P/N 5347556522600 P.O#1091985.3 IAW AIRBUS DWG#53475565 ISSUE N AND AIRBUS A320 SRM 51-42-11
